| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: country: china.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the liner cannot assemble the mating the cup.Repeated attempts were made by the surgeon to implant the liner at the correct angle, and it still failed.There was a ten-minute delay.A back-up liner was used to complete the surgery.There were no contributing conditions related to the event.Surgical technique for the product was utilized.No additional information was available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;d9;g3;h2;h3;h6.Product was returned and evaluated.A visual examination of the returned product identified that the locking feature, high wall rim, and inner spherical surface of the liner showed indentation damage from attempted implanting.No other damage was noted.Dimensional inspection for height and width were measured and met product specifications.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Insufficient information was provided; therefore, a compatibility check could not be performed.Medical records were not provided.A definitive root cause cannot be determined.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.